Lybrate.com has a nexus of the most experienced Dermatologists in India. You will find Dermatologists with more than 30 years of experience on Lybrate.com. You can find Dermatologists online in Hyderabad and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Laser Hair Removal
Mole Removal Procedure
Skin Care Treatment
Skin Diseases Treatment
Cysts Removal Procedure
Wart Removal Technique
Chronic Skin Allergy Treatment
Stretch Marks Treatment
Tattoo Removal Procedure
Removal Of Stitches Procedure
Corn Removal Procedure
Liver Problems Treatment
Submit a review for Dr. ChendrayuduYour feedback matters!
Patient Review Highlights
I have got black spots on my shoulders its been 4 5 years they came when I was dancing. Now they are not going. Any solutions?
I have some bald area on my forehead. please give me some ideas to get them back soon cheap and efficiently.
Doc my skin is getting dry day by day because I am using acentor gel doctor advice me but my skin become dry can you suggest me some effective results because 6 dec my friend wedding.
I am 21 years old. I have a black spots on my face. It started with pimples and when I burst that pimple it turns into black spots. So how can I remove that spots.
कृपया ऐसी दवा बताये, जिससे सिर की जुए,बेहोश हो जाये या भाग जाये, किन्तु मरे नहीं। साथ ही dandruff की भी दावा बताएं। धन्यवाद राजकुमार जैन
I am losing my hair so much quickly, it may happen I am just walk in to much time in hot time, then my hair is make me irritated, it make my mind unconfident. Please give me a good remedy for it.
I am loosing my hair and I am getting split ends in the hair and it has become too rough for me. It want to be smooth and get rid of split ends.
I am 17 year girl and hve timing issue. As I hve got my hands of complete different colour thn mh face. I hve applied sunscreen n avoid going out n exposure to sun n evn applying tan removal scrub. Bt no improvement. Wht shud I do nw.
I am 14 weeks pregnant and have started to get eruptions on my face. They subside after 4-5 days but leave horrible black marks. What can I do for the pimples and the marks?
I losing hair quickly and nowadays I'm using the shikakai. But thereafter also hair's falling. Can you please say any remedies for that!
I have a lit dandruff. Thry say it is because of dryness. Chemicated shampoo s. I really do not known w wuat to do.
I started using minoxidill 12.5% biotin tablets and finasteride tablets for my hair fall problem as prescribed by my dermatologist. I have been taking this medications for a month now and since I have started taking this my hair fall have increased much, also my scapl have turned very itchy. I m really very worried if I should continue this treatment or start looking for other alternatives I m only 20 years old and loosing great deal of hair at this age is worrying me very much.
I am a male. My skin was dark. Sometimes when I apply some home remedial method on face I glows. But after sometime it return to same position as before. So please me some remedies which are natural and have some effect on my face.
Hair falling profusely is a very common problem that many people face in their daily lives. The reason can range from environmental factors to biological ones. Being aware of the causes is the first step in preventing serious hair fall.
Can you identify with the following causes?
1. Smoking - Smoking can cause you to lose a significant amount of hair. Several studies suggest that smokers have a higher chance of going bald, with individuals who have a history of this condition in the family being more prone than others. Smoking causes the blockage of pores on the scalp surface, thereby reducing blood flow to the scalp. The effects of smoking on hair include poor hair quality and subsequent degradation. Smoking also brings about the early graying of your hair.
2. Steroids - The use of steroids by individuals who suffer from male pattern baldness can significantly increase their chance of hair fall. This happens as the usage causes an increase in the dihydrotestosterone hormones, which is responsible for hair loss.
3. Antibiotics - Taking antibiotics can have an adverse effect on your hair follicle. It decreases the levels of hemoglobin in your blood as well as minerals and vitamins stores in your cells. When this happens, it accelerates your hair fall rate.
4. Cancer - Cancer also affects your hair quality and causes you to become bald or thins out your hair. It's the radioactive rays in chemotherapy that causes your hair to fall out at a faster rate. Many a time, hair is also lost from the eye area, armpit, and pubic areas. The loss of hair generally starts within 2-4 weeks following the commencement of the treatment. The hair loss rate could be in clumps or little by little.